Optimal loss-carry-forward taxation for the Lévy risk model
Year of publication: |
2012
|
---|---|
Authors: | Wang, Wenyuan ; Hu, Yijun |
Published in: |
Insurance / Mathematics & economics. - Amsterdam : Elsevier, ISSN 0167-6687, ZDB-ID 8864-X. - Vol. 50.2012, 1, p. 121-130
|
Subject: | Theorie | Theory | Optimale Besteuerung | Optimal taxation | Portfolio-Management | Portfolio selection | Risiko | Risk | Stochastischer Prozess | Stochastic process | Risikomodell | Risk model | Risikomanagement | Risk management |
-
Risk Parity with Fractal Model of Risk
Kamenshchikov, Sergey, (2017)
-
Stochastic Areas of Diffusions and Applications in Risk Theory
Cui, Zhenyu, (2013)
-
Stochastic differential portfolio games for an insurer in a jump-diffusion risk process
Lin, Xiang, (2012)
- More ...
-
Optimal loss-carry-forward taxation for the Lévy risk model
Wang, Wenyuan, (2012)
-
On the expected discounted penalty function for risk process with tax
Wang, Wenyuan, (2011)
-
Optimal loss-carry-forward taxation for the Lévy risk model
Wang, Wenyuan, (2012)
- More ...